# SDR A6WA202309308657

- Difficulty date: September 30, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 40,106 hours, 39,113 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: UNKNOWN
- Condition: Corroded
- Part time: 40,106 hours, 39,113 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH OVER WING FUEL CAP RING AREAS SHOWN SIGNS OF CORROSION AND DETERMINED OUTSIDE OF SRM LIMITATIONS.  ***** AC REMOVED FROM SERVICE ***** BLEND REPAIR IAW MHI TECH DATA AS PROVIDED.
